Cookies?
Library Header Image
LSE Research Online LSE Library Services

Convex bodies, graphs and partial orders

Bollobás, Bela and Brightwell, Graham (2000) Convex bodies, graphs and partial orders. Proceedings of the London Mathematical Society, 80 (2). pp. 415-450. ISSN 0024-6115

Full text not available from this repository.
Identification Number: 10.1112/S0024611500012168
Item Type: Article
Official URL: http://plms.oxfordjournals.org/
Additional Information: © 2000 London Mathematical Society
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 21 Nov 2008 15:08
Last Modified: 01 Oct 2010 08:59
URI: http://eprints.lse.ac.uk/id/eprint/7480

Actions (login required)

View Item View Item